It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


That was great Al! I commend you on your wonderful ability to write like a pro...or a talk show host, which ever you prefer. And if you shrivel up into a prune anytime soon, call me, cause then I might get worried about you and need to come to the rescue...I should've expected that you would tie Jessica Simpson into this Accutane some how, lol, but I never knew that she was on Accutane. I just always saw her on those Proactiv infomercials. I might give her a quick call and ask how her experience went. :) I don't think your pharmacist understands the dosage that you're supposed to be taking, cause with 40 mg pills there's no possible way for you to be taking 20 mg pills the 1st 2 weeks. and if they were right....80 mg is way too much for you to be taking for you only be on it for a few days. 80 mg is usually necessary if your body is slow to respond after about 4 to 5 months, or prob. if your acne is more severe. I'd call and ask them if they know what they're doing, lol..but maybe not exactly in those words.-- I'm very happy that you got some whole milk. I can only drink like half a glass of it cause it's so THICK, but if it does the trick...I'll all for it!

So it's my third day on Accutane, you wouldn't think that just after 3 days you would be able to notice a difference, but I have. Maybe it's cause I can tell when my body is doing weird things or because I've been through the treatment once before and know what is supposed to happen to my body during the process....or it could just be a psychological effect and nothing has really happened yet, lol. Anyway, psychological or not, I went to bed last night with barely any visable white heads and woke up with about 3 ready to explode. The weird thing about this Accutane is that zits appear quickly, get infected quickly, and I get rid of them quickly. Although derms say that you shouldn't pop your zits unless they are on the verge of busting :nono: ...I just can't help it, but I need to work on that cause if I pop them too early than I'll get scaring on my face, and that isn't very fun. Not to mention that my face felt dryer this morning, so I loaded up on the moisturizer, my nose was very dry, and my elbows and legs were dry this morning as well, so I lotioned them up. I'll probably bust out my humidifier tonight and get it ready for action. That noise of the humidifier always got on my nerves, but you learn to get used to it and become immune to the loud noise after a few weeks. My back and chest are still 100% clear. My back does feel a little dry right now, but hopefully I won't have any zits on my chest or back during my 2nd round of Accutane,since they were successfully taken care of during my 1st round. This whole process still makes me hesitant..but we just have to think positive no matter how miserable we might get during this process. you and i (and every other Accutane user) just have to remember that in 5 months, we'll never have to deal with another zit again! :bouncing:

This group is going really well and I get excited whenever I get on healthboards to see if we have any new threads. I'm glad that we're in this together!! love u alli! **I'm comin' down on tues. after my bball game, by the way. and i'm staying til friday!! ahh!!!
hey Rubee!....well I know some girls that are on 80 mg. I guess it just depends on your body size and how long you've been on Accutane. I weigh about 145 so I guess 80 mg is the norm. for me and girls in that weight range. This is also my 2nd treatment of Accutane so that might play another factor into why i'm on 80 mg...maybe my body can tolerate it more and better since I've been on the medicine before. During my first course of Accutane about a year ago I started at 40 mg, I believe, and increased my dosage over the months to 80 mg. I never went over 80 mg and I don't know of any girls around my weight that have either. It's completely normal to increase your dosage, especially when you have only been on the med. for a month. If I were you, I would just trust my doctor's judgement. But..if you start to have weird symptoms like stomache aches, headaches, backaches, blurred vision..stuff that you haven't had before, than I'd def. tell your doctor and maybe your dr. should lower your perscription. Sorry I don't really have much to tell or help you out with. If Al gets on here soon than I'm sure she'd have more information to tell you because she's more around your weight and she's pretty much a walking health encyclopedia. hah....no offense Al...lol...well good luck and if you have anymore questions than ask away and good luck to ya! :wave:





All times are GMT -7. The time now is 05:35 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!